# SDR HDNA202002153018

- Difficulty date: February 15, 2020
- Submitted: February 15, 2020
- Operation: Air carrier
- Aircraft: N914ET
- Make and model: Urocop EC135P1
- Aircraft serial: 0018
- Aircraft time: 13,126 hours, 36,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: L533M1017266
- Condition: Cracked
- Location: Roof
- Part time: 13,126 hours, 36,204 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROOF ANGLE P.N. L533M1017266 HAS A APPORX. 3.0 INCH CRACK TO THE RIGHT OUTBOARD PROTION.
